# SDR C1HA200893001

- Difficulty date: January 30, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON FLAP RETRACTION, THE INBOARD TRAILING EDGE LEFT WING REMAINED AT 1 DEG OF EXTENSION.  COMPLIED WITH COM 2.27.16.  DUMPED FUEL COM 228.4.  INSPECTED INBD T/E FLAPS PER WO 123219, N/R'S 1 AND 2. NO DEFECTS NOTED.  INBD FLAP IND WAS 1 NEEDLE OFF.  REMOVED AND REPLACED IND PER MM 27-52-21.  SYSTEM OPS CK NORMAL.
